# SDR DALA2016121409850

- Difficulty date: December 14, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Door
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING HAS A CRACKED INBD FLIGHT SPOILER BUTTE DOOR XRS 184. REPAIR THE DOOR IAW SRM 51-70-4 FIG.1 (SHEET 1).
